MathSciNet Relay Station
MathSciNet bibliographic data
MR1365411 (96g:05129) 05C85 (68R10)
Herrera de Figueiredo, Celina M.; Meidanis, João; Picinin de Mello, Célia A linear-time algorithm for proper interval graph recognition. Inform. Process. Lett. 56 (1995), no. 3, 179–184.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement